Is dark stool in a cardiac patient a cause for concern?
Two weeks ago I noticed my stool was becoming very dark. No blood and not "tarry". However, it is not lightening, How serious is this?
Thanks, YYYY@ YYYYY.YYY
Hi and thank you for asking!
I read your query and understood your concerns.
As long as your stools have no blood or aren't tarry, you shouldn't worry it doesn't seems serious.
However, you should do the following examinations to exclude any problems:
- Blood work
- Abdominal ultrasound
- Fecal blood test
Hope this will be of help!
Wish you health!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Paneer for cardiac patients
- Is combiflam safe for cardiac patients
- Is paneer beneficial for cardiac patient
- Low wbc in cardiac patients
- Pepto bismol for cardiac patients
- Use of levosulpiride in cardiac patient
- Blood in stool after cardiac catheterization
- Cardiac catheterization bloody stool
- Rolenta for cardiac patients
- Groin cardiac catheterization bloody stool